# SDR SWAA2022021559541

- Difficulty date: January 7, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737*
- Aircraft serial: 29827
- Aircraft time: 66,169 hours, 39,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96;LE STA 105.26;LE STA 114.55 AND LE STA 151.75 RT HORIZONTAL STAB ; 2022-12201 / [01] FAULT RAISED IN ERROR NEWS FAULT WERE CREATED FOR REPLACEMENT OF RIB SEE NEX FAULT TTG8Q00A6LAV; TTG8Q00A6M7V; TTG8Q00A6LBY AND TTG8Q00A6LCQ; [02] FAULT RAISED IN ERROR NEWS FAULT WERE CREATED FOR REPLACEMENT OF RIB SEE NEX FAULT TTG8Q00A6LAV; TTG8Q00A6M7V; TTG8Q00A6LBY AND TTG8Q00A6LCQ.
